Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken Percocet and alcohol. Will I be okay?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I accidentally had a gulp of orange soda that tasted funny - turns out it had Captain XXXXXXX in it, but not a lot at all. I took a percocet about 2.5 hours later because I broke my leg this weekend. Normally I don't drink any alcohol and I feel fine, just worn out from the whole weekend of doctors and whatnot.

28 white female, 180lbs, 5'2"

I feel ok just normal-tired and I'm perfectly lucid and cognizant - can I chalk this up to a silly mistake?
Posted Sun, 29 Jul 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 54 minutes later
Thanks for posting your query.
Mixing pain killers with alcohol is a mistake. Since it was only in a small amount, it is not going to affect your health. Please do not worry.
Just be careful in future.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor